Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2017 (2017), Article ID 7838102, 8 pages
https://doi.org/10.1155/2017/7838102
Research Article

Problems with Mixed Boundary Conditions in Banach Spaces

Department of Mathematics, IME-USP, Cidade Universitária, 05508-090 São Paulo, SP, Brazil

Correspondence should be addressed to Dionicio Pastor Dallos Santos

Received 22 November 2016; Accepted 22 February 2017; Published 15 March 2017

Academic Editor: Zhilin Yang

Copyright © 2017 Dionicio Pastor Dallos Santos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Andres, L. Malaguti, and M. Pavlačková, “On second-order boundary value problems in Banach spaces: a bound sets approach,” Topological Methods in Nonlinear Analysis, vol. 37, no. 2, pp. 303–341, 2011. View at Google Scholar · View at MathSciNet · View at Scopus
  2. J. Andres, L. Malaguti, and M. Pavlačková, “A Scorza-Dragoni approach to second-order boundary value problems in abstract spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 2, pp. 177–192, 2012. View at Google Scholar · View at MathSciNet
  3. J. Chandra, V. Lakshmikantham, and A. R. Mitchell, “Existence of solutions of boundary value problems for nonlinear second-order systems in a Banach space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 2, no. 2, pp. 157–168, 1978. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. D. P. D. Santos, “Existence of solutions to nonlinear problems with three-point boundary conditions,” Electronic Journal of Differential Equations, vol. 35, pp. 1–10, 2017. View at Google Scholar
  5. W.-X. Zhou and J. Peng, “Existence of solution to a second-order boundary value problem via noncompactness measures,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 786404, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  6. P. Zhang, “Existence of positive solutions for nonlocal second-order boundary value problem with variable parameter in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, article no. 43, 2011. View at Google Scholar · View at MathSciNet
  7. C. Bereanu and J. Mawhin, “Boundary-value problems with non-surjective ϕ-Laplacian and one-sided bounded nonlinearity,” Advances in Differential Equations, vol. 11, no. 1, pp. 35–60, 2006. View at Google Scholar
  8. V. Bouchez and J. Mawhin, “Boundary value problems for a class of first order quasilinear ordinary differential equations,” Portugaliae Mathematica, vol. 71, no. 3-4, pp. 217–247, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Manásevich and J. Mawhin, “Periodic solutions for nonlinear systems with p-Laplacian-like operators,” Journal of Differential Equations, vol. 145, no. 2, pp. 367–393, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Guo, Y. J. Cho, and J. Zhu, Partial Ordering Methods in Nonlinear Problems, Hauppauge, New York, NY, USA, 2004. View at MathSciNet